Oral use - range of seroquel "safe" doses

Discussion in 'Antipsychotics' started by Jeyez, Dec 26, 2005.

Thread Status:
Not open for further replies.
  1. Jeyez

    Jeyez Newbie

    Reputation Points:
    0
    Messages:
    23
    Joined:
    Dec 12, 2005
    I'm curious i have experimented with many pills since i have "easy" access to them, and i have taken seroquel several times, oviously it isnt xanax but hey it isnt bad. I wondering what dosage i should never suceed. I have take up 400mg... usually ill take a 200mg then wait an hour or so, see how i feel and move up by 25mg pills or 100mg. I have read online it is not likely to od on seroquel but it can cause seizures (though isnt that part of od-ing). So if any one knows about the safe recreational dosages are I would appreciate it.

    thanks, jeyez (63)
     
  2. Colby

    Colby Newbie

    Reputation Points:
    10
    Messages:
    125
    Joined:
    Nov 30, 2004
    man serouqel doesnt get u high, ur hella tired u make think ur high, but no, ur not, dont take seroquel its not a drug to be abused, if you take it and have a bad reaction ur joints can lock up and be permanentley locked up like that, think man think
     
  3. computergod

    computergod Newbie

    Reputation Points:
    2
    Messages:
    66
    Joined:
    Dec 16, 2004
    from U.S.A.
    ^^^I've never hears about serouqel causeing somehting like that before. Can you give me more info on this?
     
  4. mad_chem

    mad_chem Newbie

    Reputation Points:
    0
    Messages:
    2
    Joined:
    Oct 19, 2005
    Seroquel and Joint locking

    This can happen but only where a patient will over dose (dose usually over 1200mg)
    This is due to hypokalemia (a considerable loss of potassium or lowering of potassium in the blood serum)

    It actually very rare. And yes seroquel has a psychotropic effect, maybe not one you would like or clasify recreational but it does. Its a major sedative/anti-psychotic and will most likely lead to sedation and drowsiness.

    Your obviously not hypersensitive to the medication:
    So to answer your question 600 to 1000mg (depends on body weight) would be the highest dose I would suggest; but not unless you are acustom to the medication (take it on a usual basis) and in that case i would sugest you tapering down the dose once you stop. But really you have reached the maximum effect at 400-500mg.

    If you use it as a sedative to come down from a stimulant experiance or possibly help with a negative psychadelic experiance there is no need to exceed (200mg)

    and thats that

    madchem
     
  5. sidewalkpharmacist

    sidewalkpharmacist Newbie

    Reputation Points:
    71
    Messages:
    38
    Joined:
    Jan 3, 2006
    aaawww man you are that desperate you have to abuse seroquel omg thats horrible what kind of world is this where people have to resort to seroquel i have been on just about every anti psychotic/ mood stabilizer except thorazine about 23 different pills over 3 years and i cannot imagine someone wanting to abuse one the docs finnaly listened to me after 3 years that i do not have mood swings and the took me off that shit it literally makes me want to vomit thinking about those meds hell if i was a psych i wouldnt even put charlie manson on those after wat i went through get some real stuff....
     
  6. INodHardOhYeah

    INodHardOhYeah Gold Member

    Reputation Points:
    389
    Messages:
    175
    Joined:
    Dec 31, 2005
    from U.S.A.
    Yes if you have easy access to pills as stated I really would not recommend abusing seroquel, I am prescribed them as a breakthrough med when I have manic episodes and there is nothing really recreational about them. You can have some excellent sleep though, which is something I really enjoy.
    Bedtime is the Bestime.
     
    Last edited by a moderator: Jan 12, 2007
  7. Binzkin

    Binzkin Silver Member

    Reputation Points:
    8
    Messages:
    25
    Joined:
    May 3, 2007
    34 y/o
    AstraZeneka says "doses above 800mg have noy been tested for safety". The most I have taken at once, but tolerences to seroquel are built up real fast. As far as recreational use goes, when I take yoo much of it swim's anxiety flairs up, shadows constantly shift around, and voices start materializing. I say rec use of seroquel is at absolute zero.
     
  8. BobTheGreat

    BobTheGreat Silver Member

    Reputation Points:
    131
    Messages:
    147
    Joined:
    Jan 25, 2007
    One man's heaven is another man's hell. If You enjoys it best of luck but the risk to reward just isnt worth it. seroquel does crazy things to your blood sugar. If you do it for an extended legth I hope You enjoys diabetes(google seroquel lawsuit. Every lawyer in the country wants to get in on it). Also read this for more info on other dangers:https://drugs-forum.com/threads/19044
     
  9. Xcrement1

    Xcrement1 Newbie

    Reputation Points:
    25
    Messages:
    17
    Joined:
    Dec 12, 2005
    from belgium
    Please don't talk bullsh*t.
    Know what you say...
     
  10. Micklemouse

    Micklemouse Platinum Member & Advisor

    Reputation Points:
    4,627
    Messages:
    3,044
    Joined:
    Feb 18, 2004
    from U.K.
    Please do your own homework before calling bullshit on another member - and when you do call bullshit, have something to back it up rather than an inflammatory (not flaming you understand) comment.

    Although rare, Quetiapine can indeed cause Extra Pyramidal Side Effects (EPSE's) which is what Colby is talking about, as well as Acute Dystonia. EPSE's can cause stiffening primarily in the shoulder & wrist joints, Acute Dystonia in the neck, back & jaw,as well as other joyous things,.

    Please read the thread directly above this one - dangers of anti psycotics ? - for a bit of education, Xcrement1, & remember that trolling is a bannable offense.

    While we're here, EPSE's are not caused by lack of potassium, as stated earlier in the thread - that is cramps, & EPSE's are a completely different animal. EPSE's & dystonia are caused by blockade of the D2 dopamine receptors responsible for fine motor movement. As I said, they are rare with Atypical antipsychotics, but they do happen, usually early in treatment - so yes, if taking a high dose hoping for a buzz they are a possibility.

    Do your homework kittlings, & don't muck about with antipsychotics. They are not toys.

    Thread closed pending merge or deletion. Or something.
     
    Last edited: May 4, 2007
Thread Status:
Not open for further replies.